# SDR 2008UALA02749

- Difficulty date: May 9, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,848 hours, 10,247 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  DEBRIS UNDER GIRT BAR.  CLEANED DEBRIS, STOWED LANYARD AND DOOR ARMS/DISARMS NORMALLY.
